# SDR UALA2009081402497

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 72,426 hours, 11,794 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 106
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN MASK PROBLEM.  POSITION 1 (1=CAPT,2=FO, 3=1ST OBS, 4=2ND OBS).  CREW COMMENTS:  OPEN WIRE, REPLACED CAPTAIN'S O2 MASK.
